Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Buspar - is this normal? ZeeZee

Posted by wingedcat on January 9, 2003, at 23:00:32

In reply to Buspar - is this normal?, posted by ZeeZee on January 6, 2003, at 19:45:13

I had sleep disturbances with Buspar too. After a few weeks, it became completely intolerable and I had to stop taking it. Every time I tried to sleep, I awoke with sleep paralysis and frightening hypnogogic hallucinations (dreaming with eyes open - the dream images are superimposed on reality). My sleep went back to normal right after I stopped taking it. I had sleep disturbances with SSRI's as well.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wingedcat thread:134751
URL: http://www.dr-bob.org/babble/20030106/msgs/135154.html